Journal of the Mathematical Society of Japan

Theory of the Spherically Symmetric Space-Times, I Characteristic System

Hyoitiro TAKENO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 317-329.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734863

Digital Object Identifier
doi:10.2969/jmsj/00320317

Mathematical Reviews number (MathSciNet)
MR0048130

Zentralblatt MATH identifier
0045.11102

Subjects
Primary: 53.0X

Citation

TAKENO, Hyoitiro. Theory of the Spherically Symmetric Space-Times, I Characteristic System. J. Math. Soc. Japan 3 (1951), no. 2, 317--329. doi:10.2969/jmsj/00320317. https://projecteuclid.org/euclid.jmsj/1261734863


Export citation